Hello, I posted on this board a few year back, and I see the website has changed it is looking pretty nice.
No, I swear I am not a troll I just forgot my username and can't log into my old email account, I did not post alot but when I did it was in the Drug section.
At the time I left, I was on a pretty nice mixture of meds, benzo, nardil, and weak opiates. I stopped posting because I thought I was in a good situation, like I took social anxiety by the horns, but all that had to happen is getting the opiates yanked from me, having to stop nardil because my body is covered in, gross, stretch marks also other problems I will not mention as of now.
I suffer from MILD to sometimes extreme social anxiety, major depressive disorder, sucidal ideations that come and go, and a butt load of GI problems, first it was lactose intolerace (yeah right), then after going to a bunch of doctors and having multiple tests there favorite drug to pass out was GERD med, even though I was onced diagnosed with gatritis before no matter how much bottles of prilosec I took the vommiting would not stop. There are some others I been diagnosed with like IBS but I finally have one doc that was taking me serious and looked into my condition and seen that steemed more from neurology than stomach. It has a name Cyclical Vommiting Syndrome, aka Stomach Migranes, as it believed to be related to headaches, as it comes on like a headache and comes back in cycles with full force.
Amazingly, the same meds they treat my depression and social anxiety, are what is used with this disorder. They like to use old depression medication and even benzos. I found Nardil particually usefull but it did me dirty. Same with Lyrica (a nerve med) it helped my social anxiety and my stomach but I am still trying to taper, this drug has some of the same problems with dependence and benzo's (which I still am on but are no longer usefull, I just stay on them not to withdrawal because the last time was straight h.ell.
Too bad I lost my job, can barely go to school no more, can't see the only doc the understands me anymore because I lost my insurance, and because of losing my insurance the goverment (medicaid) dictates which drugs I can use and not use, so right now I am having to give up everything that helps. Plus I tried to get on disability and despite having a lawyer said she 99% sure I would get it, I got denied twice, the last time seeing a judge, and him sending a letter minimizing, and not putting my doctors statements into play which cost me disability, although my lawyer appealed it and I get to see a judge for my final, final decision that has been three years in the making, yay, and because I couldn't work much, I will not get SSDI pay I will get SSI pay (if I do get it) which is substantionally less and seems unbelivable that people could support themselves on it.
Well anyways, I still have my psych. He's dumb as bricks but cool because he allows me to decide which meds I want (that's if I can get them now because I am on straight medicaid) . He does this because I have been on more drugs, than he has ever prescribed before, and I caught him making tons of mistakes and almost mixing fatal drugs combinations. Atleast he takes medicaid!
Well, to get to the point, which it took forever too do. I am now deciding to take a drug which I took in the past but vaguley remember. REMERON.
No, it's no MAOI, but it's not a stinking SSRi either. To those who are not familiar it is a tetracyclic antidepressant
In a class of it own. According to wikipedia it is used for Social Anxiety Disorder, Social Phobia, OCD, GAD, Panic Disorder, Nausea, Vommiting, IBS, Major Depression, Insomia, Headaches, PSTD and etc, etc, ..
From the list above I think I can only name one of the diagnoses listed that I have not been labled with.
The intresting thing to me, besides it's antidepressant, anti-anxiety and anti-SAD effect is it's antimetic effects, and the effects it has on the GI system.
Like I pointed out, I have a gang of GI problems, and I belivee this med is 5-H3T antagonist like zofran which may prove helpful for my nausea and vommiting.
The side effect most people complain about is weight gain. I can deal with an appeitite increase since my appetite is zilch even though I am still fat from nardil, just as long as I don't break out in stretch marks as I did on nardil.
The only thing that seems weary to me is it's Anti-histamine and Drowsiness effects. I know it used at bedtime (most of the time) and I can use something to knock me out, as long as i'm not a zombie the next morning.
I am already a walking zombie, don't know if the benzo, and lyrica (which I am trying to get off) makes me this way, but I have chronic fatigue syndrome to the TEE.
I was taking Adderal which seemed to help wonders, as before I could barely get through the one and only class in school I am taking, let alone keep my head up.
I am in the process of trying to get the medicaid to approve the Adderal for my scattered brainess, and fatigue.
I'm just hoping until I get it (that's if I do) the drowsiness effect of Mitazapine (REMERON) won't make me worse, I have to pass in school because I am on my last leg and about to get my financial aid taking away.
So anyone on Remeron, I am very interested on how it treating you, and if your whacked out on it??